Top
10
Doctor insights on: My Eyes Are Blood Shot And Hurt When I Blink Considering Visine Is That Good

Share
1

1
My eyes are blood shot and hurt when I blink. Considering visine. Is that good?

My eyes are blood shot and hurt when I blink. Considering visine. Is that good?

No: Redness and pain are markers for inflammation. Visine treats the symtoms of inflammation but not the cause. See your eye doctor to determine the cause of the inflammation so that it does not persist. ...Read more

See 1 more doctor answer

Visine (Definition)

This is a commercial name for a line of eyedrops which includes those that supplement tears when deficient and those that temporarily get the red out ...Read more


2

2
What does if mean if the whites of my eyes have a musky pinkish hint of yellow tint with tiny red viens through them..Dark & bloodshot b4 visine.

What does if mean if the whites of my eyes have a musky pinkish hint of yellow tint with tiny red viens through them..Dark & bloodshot b4 visine.

Surface inflammation: Red eyes can be from inflammation from chronic allergies, dry eye syndrome, blepharitis (minor infection of the eyelid margin), meibomianitis (blocked ducts on eyelid margin, and from benign vascular growths on the conjunctiva called pinguecula (can grow into the cornea then called a pterygium). You need the right diagnosis to get the treatment to get rid of red eyes. You need an eye exam. ...Read more

See 1 more doctor answer
4

4
Is it possible to get rid of bloodshot eyes without visine or eye drops?

Is it possible to get rid of bloodshot eyes without visine or eye drops?

Blood shot eyes: Injected eyes may be caused by many different conditions which may include eye infections, systemic infections, eye allergy and intra-cranial infections. Therefore the presence of eye redness doen not warrant the use of visine or other drops to mask the symptoms. ...Read more

5

5
My eyes are really bloodshot and I think I have rebound redness. I was using visine allergy drops to get rid of the red in my eye now I'm redder. help?

My eyes are really bloodshot and I think I have rebound redness. I was using visine allergy drops to get rid of the red in my eye now I'm redder. help?

Just wait : This will go away, but DO NOT use the Visine drops to make it go away faster - that will only perpetuate the problem. If the redness is severe and you don't want to wait for it to resolve, your doctor or your ophthalmologist can prescribe a short course of steroid drops to help. See an allergist to help find better ways of controlling your eye symptoms than using the decongestant drops. ...Read more

7

7
Blood vessels on my eyes since June. I did have sinus & herpes1 infection.Had eye exam,eyes fine.visine don't work.i want my eyes white again.But HOW?

Blood vessels on my eyes since June. I did have sinus & herpes1 infection.Had eye exam,eyes fine.visine don't work.i want my eyes white again.But HOW?

See a specialist: You may have increased vascularity (prominent blood vessels) in the eyes for a variety of reasons. Do you wear contact lenses? An eye specialist can help you. I wouldn't recommend eye drops without their advice. Hope that helps. ...Read more

8

8
Can I use eye drops to treat the redness from pink eye? I'm using an antibiotic cream from my doctor to cure my pink eye, but it doesn't treat the redness. Is it safe to use visine or something similar to make my eyes less bloodshot? .

Can I use eye drops to treat the redness from pink eye? I'm using an antibiotic cream from my doctor to cure my pink eye, but it doesn't treat the redness. Is it safe to use visine or something similar to make my eyes less bloodshot?

.

During : During the course of response to an infection the eyes will become red from dilated blood vessels responding to the inciting agent. Any use of drops to get rid of the red may at times irritate and burn the eye more on application and may have a contra-effect. I recommend using less irritating preservative-free artificial tears such as refresh to help improve the redness. This will be a slow but less irritating process. ...Read more

See 2 more doctor answers
9

9
If you pop a blood vessel in eye does visine irritate it?

If you pop a blood vessel in eye does visine irritate it?

Sub conj hemorrhage: A sub conjunctival hemorrhage is basically a bruise on the surface of the eye. It often takes 1-2 weeks for all of the blood to go away. There are no eye drops that can speed this up. Visine can be used but will not "get the red out" any faster. ...Read more

See 1 more doctor answer